# SDR AALA202501174751

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 38,986 hours, 16,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTANDENT REPORTED THAT THE AFT LEFT GIRT BAR IS LOOSE. REATTACHED BALL END OF LOWER FITTING ON SLIDE BUSTLE TO L2 DOOR SUPPORT BRACKET. PER AMM 25-66-01.
